MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 3300TFX29MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned via implant patient registry that a 3300tfx 29mm pericardial aortic valve was disabled via a valve-in-valve procedure after an implant duration of 5 years, 5 months due to unknown reasons.A 9755rsl 26mm transcatheter valve was implanted.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital and patient family members) and is not received in the form of a conventional "customer complaint." the information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11.Additional narrative: surgical/percutaneous intervention is indicated or performed, or harm occurred due to the device, or there is a device malfunction that could cause or contribute to a serious injury.This event is considered a serious injury.The device was not returned for evaluation, as it remains implanted.Based on the available information, the root cause of the event cannot be conclusively determined.A device history record (dhr) review is not required because there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
one edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key22884989
Report Number2015691-2025-06965
Device Sequence Number12975141
Product Code DYE
UDI-Device Identifier00690103176179
UDI-Public(01)00690103176179(17)230715
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2023
Device Model Number3300TFX29MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age69 YR
Patient SexMale